# SDR FDEA202303140420

- Difficulty date: March 14, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION ON NOSE LANDING GEAR LEFT HAND   TRUNNION FITTING LOWER SECTION APPROXIMATE STATION Y=585 AND FOUND CRACK   INDICATION PROPAGATE APPROXIMATE 1/4" IN LENGTH ON EXISTING SLOT OUT AREA.  CRACK AT NOSE LANDING GEAR LEFT HAND TRUNNION FITTING LOWER SECTION   APPROXIMATELY STATION Y = 585 REPAIRED AS PER SRM 53-10-14-2R REPAIR 2 FIGURE 202.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REQUIRES INITIAL INSPECTION AT 1,500 FLIGHT   CYCLES AND REPETITIVE INSPECTION AT EVERY 1,500 FLIGHT CYCLES BY HIGH FREQUENCY   EDDY CURRENT OR LIQUID PENETRANT INSPECTION METHOD PER SRM 53-10-14-2R TABLE 201   REPAIR 2 FIGURE 202.
